# SDR ASAA02402FF

- Difficulty date: April 7, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 65C2631176
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING INBOARD EXHAUST FATE UPPER SURFACE CHAFED AT OUTBOARD FORWARD EDGE.  REPAIRED IAW SRM.  (M)
